# SDR DL72E954603

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY LIGHTS INOP ABOVE FWD AND AFT OVERWING EMERGENCY EXITS LT SIDE.  REPLACED M1090 BATTERY PACK, EMERGENCY LIGHTS OPS NORMAL.
